# SDR UIEA2024071200645

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 97,513 hours, 16,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTURE, FLAPS DRIVE. OUTBOARD FLAPS LOCKED AT APPROX F5 POSITION.( PERFORMED FLAPS OPS TEST SEVERAL TIMES PER AMM 27-58-01, CAN'T DUPLICATE FAULT ON GROUND. COMPLETED AP 28370 FOR TE FLAP SYS, FLAP SYS OPS TEST NORMAL
